Last reply 8 months ago
Double dose of tecfidera

Hi all,
Ive just accidently taken 2 tecfidera tablets about 10 minute apart, should i be ok?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


adamski
8 months ago

Hi, just saw your post. Haven’t done it myself but many people have in a Tec group I’m in. They say don’t panic just prepare for the flush your going to get!


calnffc
8 months ago

ok thank you,it’s easily done when concentrating on two other things at the same time. Hopefully I will just sleep through all the flushing.


potter
8 months ago

My neuro told me you could get a upset stomach and diarrhea also with a double dose, he said that could happen taking the Tecfidera less and 8 hours apart. Potter

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.